# SDR HALA2023022700028

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 8,900 hours, 2,076 cycles
- System (JASC): 7400 · Ignition System
- Part: Igniter
- Part number: 1018328
- Part serial: 3CAAB04319
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS- AFTER PUSH - ENG2 IGNITION 'B' FAULT. REMOVED AND REPLACED ENG 2 IGNITER B PER AMM 74-21-01-400-801-A AND 74-21-01-000-801-A. IGNITER TEST OK. OPS CHK GOOD AC OK FOR SERVICE.
